MedElevator Войти в исследования
← Поиск публикаций
Oral surgery, oral medicine, and oral pathology · 1980

Dental drugs and anaphylactic reactions. Report of a case.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Gill C, Michaelides P L

Аннотация

The patient described here experienced an acute anaphylactic reaction after receiving parenteral lidocaine, oral aspirin, codeine, and penicillin following routine dental treatment. The patient had taken all of the drugs previously with no untoward effects. The incidence and mechanisms of drug-induced hypersensitivity reactions are discussed. The importance of monitoring the patient following drug administration, even in the case of a negative medical and drug history, is discussed.

Предметные рубрики MeSH